# SDR 20000503SH037

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107343
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND ELONGATED HOLES IN BS 503 TO BS 580, LBL 54 CUSP WEB.  REPLACED PANEL. (EIA ECRA 940-53-031-2).  (X)
